Can You Take St John's Wort With Vyvanse? Is There Any Herbal Supplements That You Should Not Take With Vyvanse?
Originally asked by Community Member ManicMina
Can You Take St John’s Wort With Vyvanse? Is There Any Herbal Supplements That You Should Not Take With Vyvanse?
Thank you for your question and welcome to ADHDCentral.com
I am not a medical professional and would not be able to give you medical advice.
Your doctor should be aware of all medications you are taking, that includes vitamins, supplements and over-the-counter medications and advise you on any possible interactions. I would suggest speaking with your doctor before combining St. John’s Wort with Vyvanse.
There have been some studies on St. John’s Wort and ADHD symptoms and these studies have found it to be ineffective in treating symptoms of ADHD. In addition, it can impact how other medications are absorbed in your system and can cause them to be ineffective.
For more information:
I hope this helps
You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition.
Answered by: Eileen Bailey